Via variational methods, we establish the existence of at least two distinct weak solutions for the Dirichlet problem associated to a possibly degenerate equation in divergence form.

Multiple solutions for possibly degenerate equations in divergence form / Pinamonti, Andrea. - In: ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 1072-6691. - ELETTRONICO. - 2016:220(2016), pp. 1-10.

Multiple solutions for possibly degenerate equations in divergence form

Pinamonti, Andrea
2016

Abstract

Via variational methods, we establish the existence of at least two distinct weak solutions for the Dirichlet problem associated to a possibly degenerate equation in divergence form.
220
Pinamonti, Andrea
Multiple solutions for possibly degenerate equations in divergence form / Pinamonti, Andrea. - In: ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 1072-6691. - ELETTRONICO. - 2016:220(2016), pp. 1-10.
File in questo prodotto:
File Dimensione Formato  
pinamonti.pdf

accesso aperto

Tipologia: Versione editoriale (Publisher’s layout)
Licenza: Creative commons
Dimensione 240.12 kB
Formato Adobe PDF
240.12 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11572/166062
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 0
social impact